Alert archive / Kansas / Wind Chill Advisories in 2023

Wind Chill Advisory 2, NWS Dodge City, KS

January 28, 202324 counties in Kansas

NWS Dodge City, KS issued this wind chill advisory at Jan 28, 2023, 1:35 PM CST for 24 counties in Kansas. It took effect at Jan 29, 2023, 9:00 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 28, 2023, 1:35 PM CST (19:35 UTC)
In effect from
Jan 29, 2023, 9:00 PM CST
Expired
Jan 30, 2023, 10:00 AM CST
In force
13 hr
Issued by
NWS Dodge City, KS
All 24 counties

Clark County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 38 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2749 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-100 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

753 
WWUS43 KDDC 281935
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
135 PM CST Sat Jan 28 2023

KSZ030-031-043>046-061>064-291445-
/O.NEW.KDDC.WC.Y.0002.230130T0300Z-230130T1600Z/
/O.CON.KDDC.WC.Y.0001.230129T0600Z-230129T1600Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Including the cities of Wakeeney, Pfeifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin,
Deerfield, Garden City, Jetmore, and Hanston
135 PM CST Sat Jan 28 2023 /1235 PM MST Sat Jan 28 2023/

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CST /11 PM
MST/ TONIGHT TO 10 AM CST /9 AM MST/ SUNDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 9 PM CST /8 PM MST/ SUNDAY
TO 10 AM CST /9 AM MST/ MONDAY...

* WHAT...For the first Wind Chill Advisory, very cold wind 
  chills expected. Wind chills as low as 15 below zero. For the 
  second Wind Chill Advisory, very cold wind chills expected. 
  Wind chills as low as 20 below zero.

* WHERE...Portions of central, southwest and west central Kansas.

* WHEN...For the first Wind Chill Advisory, from midnight CST 
  /11 PM MST/ tonight to 10 AM CST /9 AM MST/ Sunday. For the 
  second Wind Chill Advisory, from 9 PM CST /8 PM MST/ Sunday to 
  10 AM CST /9 AM MST/ Monday.

* IMPACTS...The dangerous wind chills could result in frostbite
  and hypothermia in as little as 30 minutes. Dress in Layers and
  cover all exposed skin.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

KSZ065-066-074>080-084>088-291445-
/O.NEW.KDDC.WC.Y.0002.230130T0300Z-230130T1600Z/
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Morton-Stevens-Seward-Meade-Clark-
Including the cities of Larned, St. John, Stafford, Macksville, 
Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, 
Dodge City, Kinsley, Lewis, Greensburg, Haviland, Elkhart, 
Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, 
and Minneola
135 PM CST Sat Jan 28 2023

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM SUNDAY TO 10 AM CST
MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  15 below zero.

* WHERE...Portions of south central and southwest Kansas.

* WHEN...From 9 PM Sunday to 10 AM CST Monday.

* IMPACTS...The dangerous wind chills could result in frostbite
  and hypothermia in as little as 30 minutes. Dress in Layers and
  cover all exposed skin.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
4 follow-up statements
224 
WWUS43 KDDC 290509
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
1109 PM CST Sat Jan 28 2023

KSZ030-031-043>046-061>064-292245-
/O.CON.KDDC.WC.Y.0001.230129T0600Z-230129T1600Z/
/O.CON.KDDC.WC.Y.0002.230130T0300Z-230130T1600Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Including the cities of Wakeeney, Pfeifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin,
Deerfield, Garden City, Jetmore, and Hanston
1109 PM CST Sat Jan 28 2023 /1009 PM MST Sat Jan 28 2023/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ SUNDAY...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM CST /8 PM MST/
SUNDAY TO 10 AM CST /9 AM MST/ MONDAY...

* WHAT...For the first Wind Chill Advisory, very cold wind chills
  expected. Wind chills as low as 15 below zero. For the second
  Wind Chill Advisory, very cold wind chills expected. Wind chills
  as low as 15 below zero.

* WHERE...Portions of central, southwest and west central Kansas.

* WHEN...For the first Wind Chill Advisory, until 10 AM CST /9 
  AM MST/ Sunday. For the second Wind Chill Advisory, from 9 PM 
  CST /8 PM MST/ Sunday to 10 AM CST /9 AM MST/ Monday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

KSZ065-066-074>080-084>088-292245-
/O.CON.KDDC.WC.Y.0002.230130T0300Z-230130T1600Z/
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Morton-Stevens-Seward-Meade-Clark-
Including the cities of Larned, St. John, Stafford, Macksville, 
Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, 
Dodge City, Kinsley, Lewis, Greensburg, Haviland, Elkhart, 
Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, 
and Minneola
1109 PM CST Sat Jan 28 2023

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO
10 AM CST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 15 
  below zero.

* WHERE...Portions of south central and southwest Kansas.

* WHEN...From 9 PM Sunday to 10 AM CST Monday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
181 
WWUS43 KDDC 291607
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
1007 AM CST Sun Jan 29 2023

KSZ030-031-043>046-061>064-301600-
/O.EXP.KDDC.WC.Y.0001.000000T0000Z-230129T1600Z/
/O.CON.KDDC.WC.Y.0002.230130T0300Z-230130T1600Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Including the cities of Wakeeney, Pfeifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin,
Deerfield, Garden City, Jetmore, and Hanston
1007 AM CST Sun Jan 29 2023 /907 AM MST Sun Jan 29 2023/

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM CST /8 PM MST/
THIS EVENING TO 10 AM CST /9 AM MST/ MONDAY...


* WHAT...Very cold wind chills expected. Wind chills as low as 
  20 below zero.

* WHERE...Portions of central, southwest and west central Kansas.

* WHEN...For the first Wind Chill Advisory, until 10 AM CST /9 
  AM MST/ Sunday. For the second Wind Chill Advisory, from 9 PM 
  CST /8 PM MST/ Sunday to 10 AM CST /9 AM MST/ Monday.

* IMPACTS...The dangerous wind chills could result in frostbite
  and hypothermia in as little as 30 minutes. Dress in Layers and
  cover all exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

KSZ065-066-074>080-084>088-301600-
/O.CON.KDDC.WC.Y.0002.230130T0300Z-230130T1600Z/
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Morton-Stevens-Seward-Meade-Clark-
Including the cities of Larned, St. John, Stafford, Macksville, 
Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, 
Dodge City, Kinsley, Lewis, Greensburg, Haviland, Elkhart, 
Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, 
and Minneola
1007 AM CST Sun Jan 29 2023

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM CST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  15 below zero.

* WHERE...Portions of south central and southwest Kansas.

* WHEN...From 9 PM Sunday to 10 AM CST Monday.

* IMPACTS...The dangerous wind chills could result in frostbite
  and hypothermia in as little as 30 minutes. Dress in Layers and
  cover all exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
726 
WWUS43 KDDC 300731
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
131 AM CST Mon Jan 30 2023

KSZ030-031-043>046-061>065-310745-
/O.NEW.KDDC.WC.Y.0003.230131T0600Z-230131T1500Z/
/O.CON.KDDC.WC.Y.0002.000000T0000Z-230130T1600Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-
Including the cities of Wakeeney, Pfeifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin,
Deerfield, Garden City, Jetmore, Hanston, and Larned
131 AM CST Mon Jan 30 2023 /1231 AM MST Mon Jan 30 2023/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ THIS MORNING...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 9 AM CST /8 AM MST/ TUESDAY...

* WHAT...For the first Wind Chill Advisory, very cold wind 
  chills. Wind chills as low as 15 below zero. For the second 
  Wind Chill Advisory, very cold wind chills expected. Wind 
  chills as low as 20 below zero.

* WHERE...Portions of central, south central, southwest and west 
  central Kansas.

* WHEN...For the first Wind Chill Advisory, until 10 AM CST /9 
  AM MST/ this morning. For the second Wind Chill Advisory, from 
  midnight CST /11 PM MST/ tonight to 9 AM CST /8 AM MST/ 
  Tuesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

KSZ066-074>080-084>088-301600-
/O.CON.KDDC.WC.Y.0002.000000T0000Z-230130T1600Z/
Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-Morton-
Stevens-Seward-Meade-Clark-
Including the cities of St. John, Stafford, Macksville, 
Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, 
Dodge City, Kinsley, Lewis, Greensburg, Haviland, Elkhart, 
Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, 
and Minneola
131 AM CST Mon Jan 30 2023

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WHAT...Very cold wind chills. Wind chills as low as 15 below 
  zero.

* WHERE...Portions of south central and southwest Kansas.

* WHEN...Until 10 AM CST this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
432 
WWUS43 KDDC 301544
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
944 AM CST Mon Jan 30 2023

KSZ030-031-043>046-061>065-310000-
/O.EXP.KDDC.WC.Y.0002.000000T0000Z-230130T1600Z/
/O.EXT.KDDC.WC.Y.0003.230131T0300Z-230131T1500Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-
Including the cities of Wakeeney, Pfeifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin,
Deerfield, Garden City, Jetmore, Hanston, and Larned
944 AM CST Mon Jan 30 2023 /844 AM MST Mon Jan 30 2023/

...WIND CHILL ADVISORY NOW IN EFFECT FROM 9 PM CST /8 PM MST/
THIS EVENING TO 9 AM CST /8 AM MST/ TUESDAY...
...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST /9 AM MST/ THIS
MORNING...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  20 below zero.

* WHERE...Portions of central, south central, southwest and west 
  central Kansas.

* WHEN...From 9 PM CST /8 PM MST/ this evening to 9 AM CST /8 AM 
  MST/ Tuesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Subzero wind chills will continue through
  much of the day Monday, but above advisory criteria. Wind chills
  will fall to advisory criteria again Monday night and Tuesday
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

KSZ066-074>080-084>088-301645-
/O.EXP.KDDC.WC.Y.0002.000000T0000Z-230130T1600Z/
Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-Morton-
Stevens-Seward-Meade-Clark-
Including the cities of St. John, Stafford, Macksville, 
Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, 
Dodge City, Kinsley, Lewis, Greensburg, Haviland, Elkhart, 
Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, 
and Minneola
944 AM CST Mon Jan 30 2023

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

Subzero wind chills will continue through much of the day Monday,
but above advisory criteria. Wind chills will approach or reach  
advisory criteria again Monday night and Tuesday morning. 

$$

Turner

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this wind chill advisory went out at Jan 28, 10:25 AM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Jan 28, 10:25 AM CST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1025 AM CST Sat Jan 28 2023

..updated aviation section...

.SHORT TERM...(Tonight through Saturday night)
Issued at 1138 PM CST Fri Jan 27 2023

Key Message through Saturday Saturday night
- Timing of the cold front later today
- Bitter cold wind chills tonight.(Wind Chill Advisory north of
  Dodge City)

Near term deterministic models appear in good agreement with the
cold front, located in northwest Nebraska/southwest Wyoming at 05z
Saturday, moving across southwest Kansas early Saturday. Behind
this cold front much colder air will invade southwest Kansas as
widespread low clouds and gusty north winds develop. Given the
cooling trend advertised in the boundary layer and 850mb
temperatures from the HRRR/RAP between 18z today and 00z Sunday
along with the NBM probability percentile range for temperatures
today it still looks likely (>90%) that the highs today north of
Dodge City will occur early followed by falling afternoon
temperatures. How warm temperatures will get before this cool down
however is still somewhat unclear given the subtle differences in
timing of this cold front. Currently given the expected lows
early this Saturday morning and some sunshine early in the day
will continue to trend towards the previous forecast for highs.
Did adjust temperatures up a few degrees near and south of Dodge
City through 18z before the cold air and cloud cover invades from
the north. Temperatures falling back into the 20s by late day as
gusty north winds develop still look on track north of Dodge City
which could easily result in wind chills as low as the single
digits late today along the I-70 corridor.

The gusty winds and cold air advection will continue through the
overnight hours. Latest NBM probability for lows tonight to fall
below 5F is >80% north of Dodge City. Just taking this into
account along with the gusty north winds the current wind chill
advisory still looks on track. Initial thoughts are that we will
also be expanding it as far south as Garden City and possibly Dodge
City based on the latest temperature forecast tonight. Will be
taking a closer look at the winds overnight and make any final
tweaks.

Along with the cold air and gusty winds tonight an area of low
clouds will spread across southwest Kansas. This low layer of
moisture will increase in depth overnight and given the mean flow
becoming more easterly/upslope towards daybreak there will be a
chance for some flurries to develop west of a Hays to Garden City
to Ulysses line based on the latest moisture and low level lift
that will be occurring west of the the surface ridge axis.
Accumulation will be little if any and currently it appears the
NBM probability of >0.1 supports this with a probability of this
occurring being less than 15 percent.

.LONG TERM...(Sunday night through Friday)
Issued at 148 AM CST Sat Jan 28 2023

Key Message next week
-How long the cold air will linger
-Possible light snow across south central Kansas mid week.

In the later periods the ensemble clusters remain in good
agreement with confluent flow at the 500mb level and a cold dome
of high pressure centered over the Central United States for the
first half of the work week. This plus the ECMWF EFI/SoT TMax and
TMin through early next week continues to keep confidence high
(+90%) that the previous forecast is still on track with the
bitter cold temperatures hanging around through at least Tuesday.
Given this ongoing trend wind chills will once again be an issue
early Monday morning despite wind speeds not expected to be as
strong as Tonight/Sunday morning. Dangerous wind chills still look
possible for locations that are currently in a Wind Chill
Advisory for tonight.

Mid to late week both the ECMWF and GEFS ensembles have an upper
level ridge building into the Western United States as an upper
level trough over the southwestern United States approaches the
Central Rockies. Ensemble clusters showing differences in strength
and timing of this upper level trough as it moves across the
Rockies and out into the southern/central Plains Tuesday with no
single solution offering higher confidence over the others.
Despite the diverging solutions in the ensembles mid week on this
system it does look like all models suggest that there will be
some improving chances for some light precipitation once again for
areas near the Oklahoma border. Only question is if it will make
it north of the border or not. NBM probability for snowfall does
suggest some light snow will be possible across south central
Kansas and has a 20-40% chance for snow greater than 0.01" over a
24hour period across south central Kansas (south of Pratt) ending
at 12z Wed. Elsewhere across western Kansas...dry conditions are
expected as temperatures begin to slowly warm from the teens and
20s into the 30s mid week. Highs in the 40s are beginning to look
more and more likely late week given the agreement with the upper
ridge approaching the Rockies.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1022 AM CST Sat Jan 28 2023

A clear sky across the entire area this morning will be
interrupted by a cold front moving through this afternoon, and
low level clouds this evening and into the overnight. The airmass
coming in from the north is bringing with it MVFR and IFR
ceilings as preluded in the METARs at GLD and into southern
Nebraska. The current HREF (high resolution ensemble forecast) is
showing the low stratus moving into the HYS area immediately and
through the Dodge City area by around 4 pm or so. The north winds
increase with gusts commonly to near 30 knots through the
overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  46   6  18   3 /  10  10   0   0
GCK  41   5  16   1 /  10  10   0  10
EHA  51   9  26   4 /   0  10   0   0
LBL  52   8  24   3 /   0  10   0   0
HYS  39   3  14   1 /  10  10   0   0
P28  53  13  24   9 /   0  10   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Wind Chill Advisory from midnight CST /11 PM MST/ tonight to 10
AM CST /9 AM MST/ Sunday for KSZ030-031-043>046-061>064.

&&

SHORT TERM...Burgert
LONG TERM...Burgert
AVIATION...Russell
Hazardous weather outlook, Jan 28, 1:47 AM CST, 11 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
147 AM CST Sat Jan 28 2023

KSZ030-031-043>046-061>066-074>081-084>090-290800-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
147 AM CST Sat Jan 28 2023 /1247 AM MST Sat Jan 28 2023/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Dangerous wind chills possible tonight. A wind chill advisory is
currently in effect. Please refer to the latest TOPWSWDDC for more
details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Wind chills as low as -15 degrees possible early Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

Wind Chill Advisories in Kansas, 2023Every wind chill advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.